# SDR DXTA2010112904322

- Difficulty date: November 24, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N946QS
- Make and model: Cessna 750
- Aircraft serial: 7500195
- Aircraft time: 7,680 hours, 4,688 cycles
- Engine: Rroyce AE3007C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL LIGHT ON IACAS AND AFTER RUNNING APPROPRIATE CHECKLIST, COULD NOT GET FLAPS AND SLATS PAST 5 DEGREES FOR LANDING. LANDED WITH FLAPS 5 AND SLATS OUT.  FOUND NO FAULTS DEPICTED ON FLAP CONTROLLER INDICATIONS. ROTARY TEST GOOD. FLAPS MOVE TO ALL COMMANDED POSITIONS. NO DEFECTS NOTED AT THIS TIME. MX IAW MM 27-50-00.
